A client taking trazodone reports a painful erection that ha… | MyMerci
More questions like thisTry ›
Medication Administration

A client taking trazodone reports a painful erection that has lasted more than 4 hours. Which instruction should the nurse give?

Explanation
An erection lasting more than 4 hours during trazodone therapy may be priapism. The client should discontinue trazodone and seek emergency medical attention immediately, whether the erection is painful or not. Delayed treatment can cause irreversible erectile-tissue damage. Waiting, home measures, or taking additional trazodone is unsafe.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.